# SDR AC2A077056

- Difficulty date: October 24, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N17237
- Make and model: Bell 206L-3
- Aircraft serial: 51478
- Aircraft time: 8,920 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Part number: 206073926103
- Part serial: 0498
- Condition: Failed
- Location: Mlg
- Part time: 234 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAVLE FAILING AFTER ONLY 234 HOURS.
